MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXEL¿ VIVACIT-E® TOTAL ELBOW HIGHLY CROSSLINKED POLYETHYLENE ARTICULATION KIT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED

ZIMMER BIOMET, INC. NEXEL¿ VIVACIT-E® TOTAL ELBOW HIGHLY CROSSLINKED POLYETHYLENE ARTICULATION KIT; PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Catalog Number 00840009400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an elbow revision procedure approximately three and a half (3.5) years post-implantation.The articulation kit, ulnar component, and humeral screws were replaced during this revision due to unknown reasons, which occurred approximately one and a half (1.5) years ago.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products below in the d10 narrative.D10: concomitant medical products, part (lot): - 00840002407 (64264471) associated product information: - 00840009000 (64302321) - 110034355 (835aae2507) the customer has not indicated whether the product will be zimmer biomet for investigation, and the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined to be not reportable as this device did not contribute to the reported event.The initial report was submitted in error and should be voided.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported a patient had a right total elbow arthroplasty approximately five (5) years ago.Subsequently, developed significant pain and underwent a revision approximately forty-one (41) months later due to loosening.The cemented humeral component remained implanted while the cemented ulna, humeral screws, and articulation kit were all revised without complication.No further event information is available at the time of this report.

Brand Name
NEXEL¿ VIVACIT-E® TOTAL ELBOW HIGHLY CROSSLINKED POLYETHYLENE ARTICULATION KIT
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED, CEMENTED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20639866
Report Number0001822565-2024-03507
Device Sequence Number7404406
Product Code JDC
UDI-Device Identifier00889024271456
UDI-Public(01)00889024271456(17)240831(10)64295459
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2024
Device Catalogue Number00840009400
Device Lot Number64295459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale